Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Burning Sensation While Passing Urine?

Recently took the morning after pill Levonelle, I ve been experience slight blood not related to my period which I was told was normal. However I have now it seems finding it difficult to go to the toilet for urination as there is a burning sensation every time I pee. Has this got to do with the pill? Or is it something unrelated?
Mon, 12 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to a urinary tract infection.

I suggest using anti-inflammatory medications such as Acetaminophen to relieve the symptoms.

I also suggest using antibiotics such as Ciprofloxacin.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Levonorgestrel


Loading Online Doctors....
What Causes Burning Sensation While Passing Urine?

Hello, Your symptoms seem to be related to a urinary tract infection. I suggest using anti-inflammatory medications such as Acetaminophen to relieve the symptoms. I also suggest using antibiotics such as Ciprofloxacin. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician